# SDR HEEA0011277

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3131S
- Make and model: Bell 212
- Aircraft serial: 30953
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: 3024340
- Condition: Burnt
- Location: T5 Probe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARNESS BURNT PROBE TIPS.
